# SDR QR9R2025121000001

- Difficulty date: December 10, 2025
- Submitted: December 10, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9360
- Aircraft time: 3,720 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 0177887050
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE PARAMETER DISCONNECT ON TOT DURING START RUN-UP. A TESTFLIGHT EVAL REVEALED DURING ENG RUN-UP #1 FLI DEGRAD CAUTION FLICKERED FROM IDLE TO FLIGHT WITH BOTH TOTS AMBER. INFLIGHT ENG PA DIS CAUTION APPEARED AND #1 FLI DEGRAD FLICKERED. REMOVED AND REPLACED #1 ENG THERMOCOUPLE BOX IAW 77-22-00-900-802-A01.
